# SDR SWAA2023090690286

- Difficulty date: August 16, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT ACB BEHIND WATER SERVICE PANEL BS918 RBL12 WL171.<[01] UPDATED STEP 1.;[02] UPDATED STEPS 1-3.;[03] UPDATED STEP 2.;[04] CORRECTION ON STEP 2 RBL TO RBL POSITION.;[05] DWG 147A7221;[06] REMOVED AND REPLACED NEW STIFFENER(ATTACH ANGLE) PN 147A7221-32 IAW SRM 51-40-02 AND DWG 147A7221;[07] VERIFIED CORRECTIVE ACTION ITEM 6.
